# SDR ABXA9701877

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 576434505
- Condition: Corroded
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1020 UPPER FLANGE AT LONGERON 34R HAS CORROSION BEYOND LIMITS.  REPAIRED IAW SRM 53-2-0 AND 51-1-21.
